Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
84 Publications
- 1
- 2
- 3
- 4
- 5 (current)
2016 | Published | Journal Article | IST-REx-ID: 1448 |
Fathi M, Maas J. Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability. 2016;26(3):1774-1806. doi:10.1214/15-AAP1133
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1639 |
Maas J, Rumpf M, Schönlieb C, Simon S. A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis. 2015;49(6):1745-1769. doi:10.1051/m2an/2015043
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2015 | Published | Journal Article | IST-REx-ID: 1517 |
Erbar M, Maas J, Renger M. From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. 2015;20. doi:10.1214/ECP.v20-4315
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1635 |
Erbar M, Maas J, Tetali P. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 2015;24(4):781-800. doi:10.5802/afst.1464
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
- 1
- 2
- 3
- 4
- 5 (current)